MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Axios Stent and Delivery System; pancreatic stent, covered, metallic, removable

BOSTON SCIENTIFIC CORPORATION Axios Stent and Delivery System; pancreatic stent, covered, metallic, removable
Model Number UNK-P-Cold_Axios
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150208 captures the reportable event of stent second flange stuck in scope.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.We've sent good faith effort attempts to obtain all missing information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was intended to be implanted transgastric to treat a pseudocyst during a drainage procedure performed on (b)(6) 2026.During the procedure, the physician reported that the second flange did not deploy out of the scope.The physician tried to plunge and torque scope to the right but was unsuccessfully.The physician was able to complete the procedure by using another axios stent through the initial puncture site.There were no patient complications reported as a result of this event.

Brand Name
Axios Stent and Delivery System
Common Device Name
pancreatic stent, covered, metallic, removable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25630305
Report Number3005099803-2026-02586
Device Sequence Number13198861
Product Code PCU
UDI-Device Identifier08714729904632
UDI-Public(01)08714729904632
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNK-P-Cold_Axios
Device Catalogue NumberUNK-P-Cold_Axios
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/05/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date07/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown